You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

An Elementary Proof of a Generalization of Banach’s Mapping Theorem

Ming-Chia Li
The American Mathematical Monthly
Vol. 121, No. 5 (May 2014), pp. 445-446
DOI: 10.4169/amer.math.monthly.121.05.445
Stable URL:
Page Count: 2
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($19.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available


Abstract We give an elementary proof of a generalization of Banach’s mapping theorem, which says that for any two mappings f : A → B and g : B → A, there exists a subset A0 of A such that g(B\f(A0)) = A\A0.

Page Thumbnails